Existence and uniqueness of endemic states for an epidemic model with external force of infection
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 175-187
Printed March 1, 2002
Youngjoon Cha
Sejong University
Abstract : The existence and uniqueness of steady states for the age structured $S$-$I$-$R$ epidemic model is considered. Intercohort form with external force is considered for the force of infection. Existence is obtained for nonvanishing external force of infection. Uniqueness is shown for the case where there is no vertical transmission of the disease.
Keywords : epidemic, endemic, $S$-$I$-$R$, existence, uniqueness, intercohort, external force
MSC numbers : 92B05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd